# SDR SWIA200616657

- Difficulty date: May 2, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 22,219 hours, 32,891 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0186
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 11,472 hours, 17,073 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WHEN SELECTING FLAPS TO 15.  REPLACED FLAP ANNUNCIATOR PANEL ASSY.  OPERATIONAL CHECK GOOD IAW EMB 120 MM 27-50-05.
